I am on my third shot which I got 4 weeks ago and I had unprotected sex last night. I ended up getting my period today. Is it normal that I get my period after sex? should I be worried? I am kind of scared and not sure what to do. I don't want anything bad to happen. I just need answers right away. I don't know what to do...
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2015 • 1 answer
I've been on Depo-Provera for almost a year, my last shot was December 4 my next shot was suppose to
Posted 28 Mar 2015 • 1 answer
Posted 3 Sep 2015 • 1 answer
Depo-Provera - I missed my period. 3 days later I had got on the depo shot for the first time, then?
Posted 5 Nov 2015 • 1 answer
Posted 27 Jul 2016 • 0 answers